THE Port - Hackathon at CERN

Europe/Zurich
IdeaSquare, Bat. 3179 (CERN)

IdeaSquare, Bat. 3179

CERN

Cecile Lapoire (Universitaet Bonn (DE)/CERN), Ines Knaepper, Iulia Pascu (Deutsches Elektronen-Synchrotron (DE)), Michael Aaron Kagan (SLAC National Accelerator Laboratory (US))
Description

Organised by THE Port Association, hosted by CERN and with partners from other non-governmental organisations, a three-day problem solving workshop hackathon will be devoted to humanitarian, social and public interest topics. Interdisciplinary teams of selected participants will work together in the fields of: communication - transport - health - science - learning - work - culture - data

Videoconference Rooms
THE_Port_-_Hackathon_at_CERN
Name
THE_Port_-_Hackathon_at_CERN
Description
Organised by THE Port Association, hosted by CERN and with partners from other non-governmental organisations, a three-day problem solving workshop hackathon will be devoted to humanitarian and social topics. Interdisciplinary teams of selected participants will work together in the fields of: communication - transport - health - science - learning - work - culture - data
Extension
109323846
Owner
Ines Knapper
Auto-join URL
Useful links
Phone numbers
    • 08:00 08:45
      Registration & Breakfast 45m 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Speaker: Joerg Stelzer (CERN)
    • 08:45 09:15
      Introduction 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Convener: Karolos Potamianos (Lawrence Berkeley National Lab. (US))
      • 08:45
        Welcome 5m
        Speaker: Ines Knaepper
      • 08:50
        CERN - Welcome and Introduction 10m
        Speaker: Markus Nordberg (CERN)
      • 09:00
        Event Structure 5m
      • 09:05
        Goals & Rules 10m
    • 09:20 10:00
      Meet & Greet Pier19 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Bruno Silva De Sousa (CERN), Michael Aaron Kagan (SLAC National Accelerator Laboratory (US))
    • 09:20 10:00
      Meet & Greet Pier27 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Cecile Lapoire (Universitaet Bonn (DE)/CERN), Karolos Potamianos (Lawrence Berkeley National Lab. (US))
    • 09:20 10:00
      Meet & Greet Pier42 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Alejandro Aviles Del Moral (CERN), Bilge Demirkoz (Middle East Technical University (TR))
    • 09:20 10:00
      Meet & Greet Pier56 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Mr David Galbraith, Hansdieter Schweiger (CERN)
    • 09:20 10:00
      Meet & Greet Pier83 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Dr Andrey Loginov (Yale University (US)), Daniel Dobos (CERN)
    • 09:20 10:00
      Meet & Greet PierX1 IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Convener: James Dilwyn Devine (CERN)
    • 12:30 13:30
      Lunch Break 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

    • 19:00 20:00
      Collective Project Pitch IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Convener: Daniel Dobos (CERN)
      • 19:00
        Project Pitch Pier42 5m
      • 19:05
        Discussion Pier42 5m
      • 19:10
        Project Pitch Pier19 5m
      • 19:15
        Discussion Pier19 5m
      • 19:20
        Project Pitch Pier27 5m
      • 19:25
        Discussion Pier27 5m
      • 19:30
        Project Pitch Pier83 5m
      • 19:35
        Discussion Pier83 5m
      • 19:40
        Project Pitch Pier56 5m
      • 19:45
        Discussion Pier56 5m
      • 19:50
        Project Pitch PierX1 5m
      • 19:55
        General Discussion 5m
    • 20:00 21:00
      Dinner Break 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

    • 08:00 09:00
      Joint work breakfast 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Speaker: Joerg Stelzer (CERN)
    • 12:00 13:00
      Joint Midterm Review IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      • 12:00
        Midterm Pitch Pier27 5m
      • 12:05
        Feedback Pier27 5m
      • 12:10
        Midterm Pitch Pier83 5m
      • 12:15
        Feedback Pier83 5m
      • 12:20
        Midterm Pitch Pier56 5m
      • 12:25
        Feedback Pier56 5m
      • 12:30
        Midterm Pitch Pier42 5m
      • 12:35
        Feedback Pier42 5m
      • 12:40
        Midterm Pitch Pier19 5m
      • 12:45
        Feedback Pier19 5m
      • 12:50
        Midterm Pitch PierX1 5m
      • 12:55
        General Feedback & Discussion 5m
    • 13:00 14:00
      Lunch Break 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

    • 20:00 21:00
      Dinner Break 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

    • 08:00 09:00
      Joint work breakfast 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Speaker: Joerg Stelzer (CERN)
    • 12:30 13:30
      Lunch Break 1h IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

    • 20:00 21:20
      Cocktail Presentations and Reception IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN

      Conveners: Cecile Lapoire (Universitaet Bonn (DE)/CERN), Ines Knaepper, Michael Aaron Kagan (SLAC National Accelerator Laboratory (US))
      • 20:00
        Greeting 5m
        Speaker: Dr Sascha Schmeling (CERN)
      • 20:05
        THE Port 5m
      • 20:10
        Final Report PierX1 10m
      • 20:20
        Final Report Pier56 10m
      • 20:30
        Final Report Pier83 10m
      • 20:40
        Final Report Pier27 10m
      • 20:50
        Final Report Pier19 10m
      • 21:00
        Final Report Pier42 10m
      • 21:10
        Hackathon Summary 10m
        Speaker: Ines Knaepper
    • 21:20 23:59
      THE Port After-Party 2h 39m IdeaSquare, Bat. 3179

      IdeaSquare, Bat. 3179

      CERN